Open Access
Translator Disclaimer
Summer 1998 Topological Modal Logics Satisfying Finite Chain Conditions
Bernhard Heinemann
Notre Dame J. Formal Logic 39(3): 406-421 (Summer 1998). DOI: 10.1305/ndjfl/1039182254


We modify the semantics of topological modal logic, a language due to Moss and Parikh. This enables us to study the corresponding theory of further classes of subset spaces. In the paper we deal with spaces where every chain of opens fulfils a certain finiteness condition. We consider both a local finiteness condition relevant to points and a global one concerning the whole frame. Completeness of the appearing logical systems, which turn out to be generalizations of the well-known modal system G, can be obtained in the same manner as in the case of the general subset space logic. It is our main purpose to show that the systems differ with regard to the finite model property.


Download Citation

Bernhard Heinemann. "Topological Modal Logics Satisfying Finite Chain Conditions." Notre Dame J. Formal Logic 39 (3) 406 - 421, Summer 1998.


Published: Summer 1998
First available in Project Euclid: 6 December 2002

zbMATH: 0977.03014
MathSciNet: MR1741546
Digital Object Identifier: 10.1305/ndjfl/1039182254

Primary: 03B42
Secondary: 68T27

Rights: Copyright © 1998 University of Notre Dame


Vol.39 • No. 3 • Summer 1998
Back to Top